# SDR ERAA20120056

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,728 hours, 41,966 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360841
- Part serial: 85050202
- Condition: Defective
- Location: Nr 2
- Part time: 37,728 hours, 41,966 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ADI AND HEADING INDICATOR FLAGGED DURING TAKEOFF, RETURNED TO ANCHORAGE.  REPLACED NR 2 AHRS AND OPS CHECKS GOOD IAW HONEYWELL SMM 22-14-00.
